Aa
A
A
Close
Avatar universal
Detoxing
Hello, I am 22 years old. I have been on the following antidepressants for 2 years
Morning: Modapex 50  1 pill Depacine lamotrigine 25mg 1 pill
Night: clozapex 25mg 1/2 pill mirtimash 30g 1/2 pill Depacin Chrono 500mg 1 pill Anafranil 75 MG 1/2 pill
I used to take more but I stopped them over the past 2 years. For example, I used to take double the mentioned dose about 9 months ago. I recovered from depression a couple of months ago. I started detoxing but with my doctor, the process was going way too slow and I have gained 45 kilograms over the past two years (25 in the past 2 months alone!) my muscles, my bones and my joints started to hurt really bad because of my weight. Nothing works I go to the gym every day I workout but still I eat way too much cz of the drugs and I cannot control it. My doctor doesn't want me to stop despite every hardship that I face and even refuses to decrease half a pill from the prescription. However, 3 weeks ago I decided to cut all medications once and for all. I lost 7 kilograms, I stopped eating too much and just by cutting down the drugs I saved not less than 1800 calories per day. I started going to the gym more regularly. But here is the problem. Clozapex 25 and mirtimash makes me sleep and without them, I cannot sleep. No kidding, I have not slept in the past 3 weeks more than a maximum of 70 hours. Even those 70 hours they are full of.....nightmares and I usually wake up after two hours with my mind confused and afraid and I can't sleep back. I want to sleep. My eyes grew tired because I have been opening them for way too long. I don't want to give in and get back to the drugs because I am sick of them and I have had enough. I am not going back but I also want to sleep. Just a single continuous 8 hours of sleep without any nightmares. I usually get nightmares that are very weird. I don't even know how to describe them. Mathematical problems and complicated solutions that are presented to me( in my sleep) and I keep thinking about them until my head hurts and I wake up freaked out. Please tell me what to do. I thought that after three weeks it would get easier but it is not getting easier.
Cancel
4 Answers
Page 1 of 1
Avatar universal
I forgot to mention that I have no side effects at all from any of the drugs only the disturbance of sleep. Some of them were written on them that if you would stop them suddenly you would risk getting seizures but nothing happened thankfully. I am not even depressed or sad I am just irritated and sad about the sleeping problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If the problem you describe is different than what you were experiencing before you went on medication, then it's most likely withdrawal symptoms from stopping your meds abruptly.  They need to be tapered off of slowly, at a speed that suits you, one drug at a time.  Your brain is trying to go back to working naturally again and it might be having a hard time doing that.  One of the most common and most persistent problems that can last a long time with withdrawal is problems sleeping.  So again, unless this is just you going back to where you were before you went on medication, in which case it's back because you're not taking the medication and haven't solved the problem (the drugs don't cure anything, they just tamp down the symptoms), it's most likely a withdrawal symptom.  If this is the only withdrawal symptom you're having you're extremely lucky, but you could still develop more of them.  If it is withdrawal, it might go away with time and some techniques such as meditation, a great diet, exercise, and the like, or it might stick around a long time -- people react differently to stopping meds.  If it doesn't go away, well, the only way to deal with it is to go back on the medication at the last dose at which you felt fine and taper off slowly as you should have.  Seizures are the most dangerous withdrawal symptom, but there are a ton of them and most are way more common than seizures but obviously less life threatening, though having them might make life pretty miserable.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Have you tried Melatonin, it's a natural sleep supplement. And I don't usually promote marijuana, but if you take those two together I bet you could get some rest.
Comment
Cancel
Comment
Avatar universal
Maybe.  If you go to the anxiety forum, you will see many many people got their anxiety problems from using marijuana.  I'm one of them.  I don't think it causes it, but it makes a person focus intensely and if that focus turns to anxious thinking or depressed thinking it can make it a whole lot worse.  Some people find pot helpful, some find it very unhelpful.  It also doesn't help everyone sleep -- it never did that for me even when it was good.  People react very differently to drugs of all kinds.  So while it might help, it might make everything worse.  Only trying it will tell that, obviously.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
7052683 tn?1392942395
If closapex is Clonazapam, then that IS your problem. You cannot just stop taking this Cold Turkey, and your doctor probably or at least should know that this drug is highly addictive, and most likely you have hit tolerance and need to up the dose ---which you should not  do without your doctors  your doctors guidance for tapering.

Please look these two drugs up for more info--this could be your problem
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
5536886 tn?1455830946
Blank
Avatar universal
Blank
Liverpatient On treatment for chronic he... Comment
Jan 14
2020005 tn?1476662562
Blank
KTowne commented on KTowne's status
Jan 14
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers